# SDR DL78K002179

- Difficulty date: November 5, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 274 hours, 366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND EMERG EXIT IDENT F/C AT L-2 DOOR BROKEN.  REPLACED EMERG EXIT IDENT F/L ON WALL AT L2 EXIT DOOR.  GROUND OPS NML AS PER MM.
